Institute for Numerical Simulation
Rheinische Friedrich-Wilhelms-Universität Bonn
maximize


@article{Chernov:2010,
  author = {Alexey Chernov},
  title = {Optimal convergence estimates for the trace of the
		  polynomial ${L}^2$-projection operator on a simplex},
  journal = {Mathematics of Computation},
  volume = {81},
  annote = {journal},
  year = {2012},
  number = {278},
  pages = {765--787},
  doi = {10.1090/S0025-5718-2011-02513-5},
  institution = {Institute for Numerical Simulation, University of Bonn},
  note = {Also available as INS Preprint 1002},
  type = {journal},
  inspreprintnum = {1002},
  pdf = {http://chernov.ins.uni-bonn.de/research/pub/1002_rev.pdf 1},
  http = {http://www.ams.org/journals/mcom/2012-81-278/},
  url = {http://www.ams.org/journals/mcom/2012-81-278/S0025-5718-2011-02513-5/S0025-5718-2011-02513-5.pdf 1}
}